MAUDE Adverse Event Report: ST PAUL DELTEC PORT-A-CATH P.A.S. PORT ELITE; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAV

ST PAUL DELTEC PORT-A-CATH P.A.S. PORT ELITE; PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAV
Model Number 21-4591-24
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 04/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was admitted to the hospital due to fourth-degree bone marrow suppression.During the infusion of nutrient solution, it suddenly stopped dripping.During the process of reconfirming whether the catheter was unobstructed, the patient's neck was found to be swollen, and the catheter was interrupted.The swelling was confirmed by digital subtraction angiography (dsa) in the interventional department and there was a crack in the catheter and the catheter contrast agent leaked out.
 
Additional Manufacturer Narrative
Other, other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
No product was returned and therefore unable to confirm the reported complaint.A device history record (dhr) review reported no anomalies during the manufacturing of the reported lot number.If the product is returned, the manufacturer will reopen the complaint for further investigation.

Brand Name
DELTEC PORT-A-CATH P.A.S. PORT ELITE
Common Device Name
PORT AND CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAV
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17019014
Report Number3012307300-2023-05815
Device Sequence Number6296287
Product Code LJT
UDI-Device Identifier10610586021565
UDI-Public10610586021565
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K961580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-4591-24
Device Catalogue Number21-4590-24
Device Lot Number4227823
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Supplement Date Received by Manufacturer06/01/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale